Depending what dose you're on you will probably need to cut back by 100mg anywhere from every 3 days to up to 7 days, you will know by how ou feel. If you feel really crummy then slow down. I've just recently went off myself and I found the last 100mg to be the hardest. Make sure you never stop cold turkey or you could have serious side effects. Also, it should be done under doctors direction. Take care & hope it goes well for you.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Aug 2010 • 4 answers
Posted 3 Sep 2010 • 1 answer
Posted 22 Dec 2010 • 2 answers
Posted 12 Dec 2011 • 6 answers
Sister was prescribed tramadol already taking celexa. Shown a lot of signs of side effects. We just?
Posted 30 Mar 2016 • 1 answer